# SDR USAA2011103100010

- Difficulty date: October 30, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 37,246 hours, 13,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124203000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL STRIKE - CORROSION ON SHEAR PLATE BETWEEN FR69 TO FR70, S23R.  REPLACED SHEAR PLATE BETWEEN FR69 TO FR70, S23R IAW A312 SRM 51-42-11.
